# SDR RAIA00107010

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145119
- Aircraft time: 4,533 hours, 3,749 cycles
- Engine: Allsn AE3007A
- Engine time: 5,151 hours, 4,238 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059104
- Condition: Failed
- Part time: 4,533 hours, 3,749 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5284-MEM-LEFT ENGINE WILL NOT START. MAINTENANCE INSPECTED AND REPLACED THE LEFT ENGINE AIR TURBINE STARTER.
